A uniqueness theorem of Beurling for Fourier transform pairs

Lars Hörmander Department of Mathematics, University of Lund

TBD mathscidoc:1701.332750

Arkiv for Matematik, 29, (1), 237-240, 1990.6
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:35 uploaded by arkivadmin ] [ 77 downloads ] [ 0 comments ] [ Cited by 68 ]
@inproceedings{lars1990a,
  title={A uniqueness theorem of Beurling for Fourier transform pairs},
  author={Lars Hörmander},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203535352764559},
  booktitle={Arkiv for Matematik},
  volume={29},
  number={1},
  pages={237-240},
  year={1990},
}
Lars Hörmander. A uniqueness theorem of Beurling for Fourier transform pairs. 1990. Vol. 29. In Arkiv for Matematik. pp.237-240. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203535352764559.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved